MAUDE Adverse Event Report: BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM

BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM
Model Number 5135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to bioprotect ltd.That a bioprotect balloon implantation procedure was performed on (b)(6) 2026.During planning ct on (b)(6) 2026 it was found that the balloon appearance on ct was not as expected.A discussion with the physician revealed that the balloon was intentionally filled with contrast media rather than saline as specified in the product's instructions for use (also emphasized during physician's training).The patient underwent an additional procedure where the contrast media was removed from the balloon and replaced with saline.The investigation findings suggest that the root cause of the event is related to abnormal use rather than to a device-related issue.The patient did not present any clinical symptoms, and his radiation treatment was delayed for approximately 1 month.

Brand Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Common Device Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Manufacturer (Section D)
BIOPROTECT LTD.
6 ha'gavish st
netanya, 42507 06,
IS  4250706,
Manufacturer (Section G)
BIOPROTECT LTD
6 ha'gavish st.
netanya, 42507 06
IS   4250706
Manufacturer Contact
noga avisar
6 ha'gavish st.
netanya, 42507-06
IS   4250706
MDR Report Key25688861
Report Number3014285231-2026-00013
Device Sequence Number9731134
Product Code OVB
UDI-Device Identifier07290014878020
UDI-Public(01)07290014878020(11)250505(17)270504
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222972
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale